Sets of ideal convergence of sequences of quasi-continuous functions

Tomasz Natkaniec , Jolanta Wesołowska

Abstract

n/a
Author Tomasz Natkaniec (FMPI/IM)
Tomasz Natkaniec,,
- Institute of Mathematics
, Jolanta Wesołowska
Jolanta Wesołowska,,
-
Journal seriesJournal of Mathematical Analysis and Applications, ISSN 0022-247X, (A 40 pkt)
Issue year2015
Vol423
No2
Pages924-939
Publication size in sheets0.75
Keywords in Englishquasi-continuous function, ideal convergence, Fσ-ideal, ω-+-diagonalizable ideal, κ-generated ideal, weakly Ramsey ideal
ASJC Classification2603 Analysis; 2604 Applied Mathematics
DOIDOI:10.1016/j.jmaa.2014.10.029
URL http://dx.doi.org/10.1016/j.jmaa.2014.10.029
Languageen angielski
Score (nominal)40
Score sourcejournalList
ScoreMinisterial score = 35.0, 29-06-2020, ArticleFromJournal
Ministerial score (2013-2016) = 40.0, 29-06-2020, ArticleFromJournal
Publication indicators WoS Citations = 4.000; Scopus SNIP (Source Normalised Impact per Paper): 2015 = 1.266; WoS Impact Factor: 2015 = 1.014 (2) - 2015=1.130 (5)
Citation count*
Cite
busy
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?